MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CANN BARREL GUIDE-2 PIECE; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. CANN BARREL GUIDE-2 PIECE; PLATE, FIXATION, BONE
Catalog Number 71110060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the instrument was found broken, cannulated barrel guide - 2 parts.No info yet as to whether this was broken on opening tray or broke during use.No more information available.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that the device did not break during surgery, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
CANN BARREL GUIDE-2 PIECE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8457179
Report Number1020279-2019-01223
Device Sequence Number19597373
Product Code HRS
UDI-Device Identifier03596010173089
UDI-Public03596010173089
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71110060
Device Lot Number10CM05191
Initial Date Received by Manufacturer 03/05/2019
Supplement Date Received by Manufacturer04/03/2019
Initial Report FDA Received Date03/27/2019
Supplement Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1